# SDR SWAA2022040784645

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#46-186 AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORRODED AROUND EDGES / [01] VERLFED MATERIAL LOSS CORROSION IS MORE THEN 20 INCHES MAXIMUM IS 20 INCHES IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-1;[02] VERIFIED NEW MATERIAL FOR FLOOR PANEL 140AF FOR AFT CARGO I/A/W AMM 25-52-01-201-801 P/N 2024-T3-071 A TAG A118123;[03] VERIFIED STEPS 1 AND 2.;[04] FABUCATED NEW AFT CARGO FLOOR PNL 140AF I/A/W AMM 25-52-01-201-801;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] FABED AFT CARGO COMPARTMENT 140AF IAW B737 AMM 25-52-01-201-801 TREATED AND PRIME FLOOR PANEL IAW B737 AMM 51-21-72-701;[08] JOB COMPLETED; AUDIT C/W
